Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of the Ahlfors-Heins theorem


Author: Matts Essén
Journal: Trans. Amer. Math. Soc. 142 (1969), 331-344
MSC: Primary 31.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0249652-7
MathSciNet review: 0249652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and M. Heins, Questions of regularity connected with the Phragmén-Lindelöf principle, Ann. of Math. 50 (1949), 341-346. MR 0028943 (10:522c)
  • [2] R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [3] J. L. Doob, A non-probabilistic proof of the relative Fatou theorem, Ann. Inst. Fourier (Grenoble) 9 (1959), 293-300. MR 0117454 (22:8233)
  • [4] M. Essén, Note on ``A theorem on the minimum modulus of entire functions'' by Kjellberg, Math. Scand. 12 (1963), 12-14. MR 0159943 (28:3159)
  • [5] M. Heins, Selected topics in the classical theory of functions of a complex variable, Holt, Rinehart and Winston, New York, 1962. MR 0162913 (29:217)
  • [6] B. Kjellberg, On the minimum modulus of entire functions, Math. Scand. 8 (1960), 189-197. MR 0125967 (23:A3264)
  • [7] -, A theorem on the minimum modulus of entire functions, Math. Scand. 12 (1963), 5-11. MR 0159942 (28:3158)
  • [8] T. Radó, Subharmonic functions, Springer, Berlin, 1937. MR 0344979 (49:9718)
  • [9] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.15

Retrieve articles in all journals with MSC: 31.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249652-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society